# SDR ASAA2022061038880

- Difficulty date: June 10, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 141A8310
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA: R1 DOOR LOWER MOP SILL HAS CORROSION MARKED IN RED. GROUNDED - YES. REMOVED CORROSION IAW B737-NG SRM 51-10-02.ORIG THICKNESS .100REMOVED .002REMAINING MAT .098FOUND TO BE IN LIMITS IAW B737-NG SRM 53-10-51TOOL# T8224P CAL DUE 03/NOV/22ALODINED AIW B737-NG AMM 51-21-41PRIMED IAW B737-NG AMM 51-21-72.APPLIED TOP COAT IAW B737-NG AMM 51-21-73,APPLIED BLENDOUT INDOCATOR IAW B737-NG AMM 51-05-01.
